May the vaginal discharge provoked by taking Tamoxifen, causes yeast infection?

May 22nd, 2011 by Emily
yeast infection causes
by sharon.schneider

Question: May the vaginal discharge angry by taking Tamoxifen, causes yeast infection?
I’m taking Tamoxifen after a mastectomy and I developed yeast infection, for the first time in my life. Can the vaginal discharge that Tamoxifen gives me, causes the yeast infection?
Thank you, Estrella

Best answer:

Answer by erinpsu107
Even though Tamoxifen is an antagonist in breast tissue it acts as partial agonist on the endometrium and has been linked to endometrial cancer in some women. Therefore endometrial changes, including cancer, are among tamoxifen’s side effects.

Tamoxifen is hormonal treatment. You might notice vaginal itching and a bad-smelling discharge while on hormonal therapies. That’s because the deficient of estrogen can cause a change in the “environment” of the vagina that makes it more inviting to yeast. This creates an ongoing yeast infection of the vagina and vulva (including all of the areas tucked inside, such as under the hood of the clitoris). The infection produces a white paste or small cottage-cheese-like curds in the vaginal area.

To lower your risk of developing yeast infections, gently rinse out your vagina and vulva on a regular basis with water. Ask your physician if it’s okay use a tiny bit of a VERY mild soap (like Dove).

If you have obvious signs of yeast infection or your physician diagnoses yeast, then you can use a medication that helps get the yeast under control. Some of these anti-yeast creams can be purchased over the counter.

What do you think? Answer below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,022 bad guys.